Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 134, NWS Quad Cities, IA

August 23, 2007Henderson County, Warren County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Aug 23, 2007, 12:38 PM CDT for Henderson County, Warren County, Illinois. It was in force for 52 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 23, 2007, 12:38 PM CDT (17:38 UTC)
Expired
Aug 23, 2007, 1:30 PM CDT
In force
52 min
Issued by
NWS Quad Cities, IA
Area
Counties, with a storm outline in the text

Counties Henderson County, IL, Warren County, IL

The radar

The Quad Cities radar (KDVN), 82 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 23, 12:54 PM CDTTSTM WND DMGKirkwood, ILWOODEN FENCE PULLED OUT OF THE GROUND.
Aug 23, 1:05 PM CDTTSTM WND DMGKirkwood, ILPOSSIBLE TORNADO REPORTED BY SHERIFFS DEPUTY.
Aug 23, 1:08 PM CDTTSTM WND DMGMonmouth, ILTREES AND POWER LINES DOWN THROUGHOUT TOWN.
Aug 23, 1:08 PM CDTTSTM WND DMGSmithshire, ILTREES AND POWER LINES DOWN THROUGHOUT TOWN.
Aug 23, 1:25 PM CDTTSTM WND DMGBiggsville, ILDELAYED REPORT...TREES DOWN. HOUSE AND CAR DAMAGED ...CORRECTED TIME FROM EARLIER REPORT...
Aug 23, 1:30 PM CDTTSTM WND DMG5 Nne Stronghurst, ILLATE REPORT...NUMEROUS TREES DOWN BLOCKING HIGHWAYS 94 AND 96 AND SOME TOWNSHIP ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 23, 12:28 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 5.6 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2007-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 314 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2007-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 223 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
314 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1080 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
223 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 231738
SVRDVN
ILC071-187-231830-
/O.NEW.KDVN.SV.W.0134.070823T1738Z-070823T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1238 PM CDT THU AUG 23 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...
  WARREN COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 130 PM CDT.

* AT 1234 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED APPROXIMATELY NEAR CARMAN...OR
  ABOUT NEAR BURLINGTON...AND MOVING NORTHEAST AT 70 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  KIRKWOOD AND 7 MILES SOUTHEAST OF ROZETTA AROUND 1245 PM CDT...
  MONMOUTH AND 8 MILES SOUTHEAST OF LITTLE YORK AROUND 1250 PM CDT...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

LAT...LON 4105 9096 4065 9112 4064 9046 4107 9046

$$

MAYES
4 follow-up statements
000 
WWUS53 KDVN 231751
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1252 PM CDT THU AUG 23 2007

ILC071-187-231830-
/O.CON.KDVN.SV.W.0134.000000T0000Z-070823T1830Z/
WARREN IL-HENDERSON IL-
1252 PM CDT THU AUG 23 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR HENDERSON AND WARREN COUNTIES...

AT 1247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED APPROXIMATELY NEAR
BIGGSVILLE...OR ABOUT 9 MILES SOUTHEAST OF OQUAWKA...MOVING NORTHEAST
AT 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GERLAW...CAMERON...6 MILES SOUTHEAST OF WOODVALE AND 6 MILES
  NORTHWEST OF PHELPS AROUND 100 PM CDT...
  UTAH...COLDBROOK...SURREY AND SHANGHAI CITY AROUND 105 PM CDT...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR NORTHWESTERN ILLINOIS.

LAT...LON 4105 9096 4065 9112 4064 9046 4107 9046

$$

MAYES
000 
WWUS53 KDVN 231758
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1258 PM CDT THU AUG 23 2007

ILC071-187-231830-
/O.CON.KDVN.SV.W.0134.000000T0000Z-070823T1830Z/
WARREN IL-HENDERSON IL-
1258 PM CDT THU AUG 23 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR HENDERSON AND WARREN COUNTIES...

AT 1255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED APPROXIMATELY NEAR
MONMOUTH...MOVING NORTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  COLDBROOK...ALEXIS...6 MILES NORTHWEST OF SURREY AND 6 MILES
  SOUTHEAST OF SHAW AROUND 105 PM CDT...
  UTAH AND SHANGHAI CITY AROUND 110 PM CDT...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

AT 1254 PM...WIND DAMAGE TO A WOOD FENCE WAS REPORTED NEAR KIRKWOOD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR NORTHWESTERN ILLINOIS.

LAT...LON 4105 9096 4065 9112 4064 9046 4107 9046

$$

MAYES
000 
WWUS53 KDVN 231805
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
104 PM CDT THU AUG 23 2007

ILC071-231814-
/O.CAN.KDVN.SV.W.0134.000000T0000Z-070823T1830Z/
HENDERSON IL-
104 PM CDT THU AUG 23 2007

...THE SEVERE THUNDERSTORM WARNING FOR HENDERSON COUNTY IS
CANCELLED...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS 
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM 
WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR NORTHWESTERN ILLINOIS.

LAT...LON 4103 9079 4068 9079 4074 9046 4107 9046

$$

ILC187-231830-
/O.CON.KDVN.SV.W.0134.000000T0000Z-070823T1830Z/
WARREN IL-
104 PM CDT THU AUG 23 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR WARREN COUNTY...

AT 1259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED APPROXIMATELY NEAR
MONMOUTH...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  COLDBROOK AND CAMERON AROUND 110 PM CDT...
  SURREY...UTAH AND 7 MILES SOUTH OF SHANGHAI CITY AROUND 115 PM
  CDT...

AT 100 PM...TRAINED SPOTTERS REPORTED TREES DOWN ON HIGHWAY 34 10 
MILES SOUTH OF MONMOUTH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR NORTHWESTERN ILLINOIS.

LAT...LON 4103 9079 4068 9079 4074 9046 4107 9046

$$
000 
WWUS53 KDVN 231820
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
120 PM CDT THU AUG 23 2007

ILC187-231830-
/O.EXP.KDVN.SV.W.0134.000000T0000Z-070823T1830Z/
WARREN IL-
120 PM CDT THU AUG 23 2007

...THE SEVERE THUNDERSTORM WARNING FOR WARREN COUNTY EXPIRES AT 130
PM CDT...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR NORTHWESTERN ILLINOIS.

LAT...LON 4103 9079 4068 9079 4074 9046 4107 9046

$$

MAYES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 10:44 AM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Aug 23, 10:44 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1044 AM CDT THU AUG 23 2007

.UPDATE...
TWEAKED FORECAST FOR THE REMAINDER OF TODAY...WITH MINOR CHANGES
TO THE GRIDS. PER IR SATELLITE IMAGERY...CLOUD TOPS ARE COOLING IN
ASSOCIATION WITH TSRA ACROSS CENTRAL IA. ACTIVITY DEVELOPED ON THE
NOSE OF THE STRONG/PERSISTENT 850MB JET...WITH PROFILERS
INDICATING WINDS STILL 40-45KT ACROSS OK/KS AND UP TO 30 KT IN
IA/IL. SOME 850MB CONVERGENCE WAS NOTED AS WINDS IN WI ARE ONLY
ABOUT 15 KT. AT 12Z...850MB LOW WAS ANALYZED OVER NERN NEB...WITH
SFC REFLECTION STILL EVIDENT AT 15Z ALONG WITH SFC PRESSURE FALLS
IN NWRN IA. MLCAPE/CIN FIELDS INDICATE QUITE A BIT OF STABILITY
NEAR THE GROUND STILL...THOUGH INSTABILITY WAS STARTING TO BUILD
IN THE MO RIVER VALLEY NEAR THE NEB/KS/MO BORDER AREA AS WELL AS
IN ERN IA/NWRN IL AHEAD OF ONGOING STORMS. SEVERE THREAT REMAINS
IN THE REGION AS ONGOING TSRA MOVE INTO BETTER INSTABILITY...AS
WELL AS POSSIBLY LATER THIS AFTERNOON/EVENING WITH ANY ACTIVITY
THAT DEVELOPS IN THE MO RIVER VALLEY AREA AND MOVES ACROSS. HEAVY
RAIN THREAT IS STILL PRESENT AS WELL...PARTICULARLY WITH HEAVY
RAINS LAST NIGHT KEEPING THE GROUND SATURATED IN THE I-80 CORRIDOR
AS WELL AS IN THE NRN CWA.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
     EVENING FOR KEOKUK-LOUISA-MUSCATINE-SCOTT-WASHINGTON.

     FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR BENTON-BUCHANAN-
     CEDAR-CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-JOHNSON-JONES-
     LINN.

IL...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
     EVENING FOR ROCK ISLAND-WHITESIDE.

     FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR CARROLL-JO DAVIESS-
     STEPHENSON.

MO...NONE.
&&

MAYES
Hazardous weather outlook, Aug 23, 10:55 AM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1055 AM CDT THU AUG 23 2007

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-241600-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1055 AM CDT THU AUG 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND THIS
EVENING ACROSS THE AREA...AS WELL AS A POTENTIAL FOR HEAVY RAIN
AND FLASH FLOODING. THUNDERSTORMS MOVING ACROSS CENTRAL IOWA INTO
THE AREA TODAY MAY BECOME MORE ORGANIZED...WITH A POTENTIAL FOR
THE STORMS TO BECOME SEVERE MAINLY EAST OF THE MISSISSIPPI BY
EARLY AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP TO THE WEST
AND MOVE INTO THE AREA LATER TODAY AND THROUGH THE OVERNIGHT HOURS
AS WELL. THE PRIMARY THREAT FROM ANY STORMS WILL BE FROM HEAVY
RAIN AND DAMAGING WINDS...WITH A SMALLER RISK FOR LARGE HAIL.

RISES TO FLOOD STAGE ARE OCCURRING ON ILLINOIS TRIBUTARY
RIVERS...PARTICULARLY ON THE ROCK RIVER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY. PERIODS
OF THUNDERSTORMS WILL PERSIST ACROSS THE AREA...WITH OVERNIGHT
THUNDERSTORMS ENDING IN THE MORNING...THEN STORMS DEVELOPING AND
MOVING ACROSS AGAIN IN THE AFTERNOON AND EVENING HOURS. THE
PRIMARY RISKS FROM STORMS TOMORROW WILL BE FROM HEAVY RAIN AND
DAMAGING WINDS.

SEVERAL IOWA AND ILLINOIS TRIBUTARY RIVERS...AS WELL AS THE
MAINSTEM MISSISSIPPI RIVER...WILL APPROACH OR MAINTAIN RIVER
LEVELS ABOVE FLOOD STAGE BY THE END OF THE WEEK. THE AMOUNT OF
RISE WILL DEPEND VERY STRONGLY HOW MUCH RAIN FALLS OVER THE NEXT
COUPLE OF DAYS...AND WHERE IT FALLS. IN GENERAL...MINOR TO
MODERATE FLOODING IS EXPECTED ON SEVERAL TRIBUTARY RIVERS...WITH
MINOR FLOODING POSSIBLE ALONG THE MISSISSIPPI RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. IN
ADDITION...SPOTTERS ARE ENCOURAGED TO CALL IN REPORTS OF RAINFALL
OVER 1 INCH AS WELL AS ANY FLOODING.

MAYES

In the hours before

Local storm report, Aug 23, 7:18 AM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
718 AM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     HEAVY RAIN       4 E WHAT CHEER          41.41N 92.28W
08/23/2007  M1.11 INCH       KEOKUK             IA   TRAINED SPOTTER

            24 HOUR AMOUNT.

&&

ELLIOTT
Local storm report, Aug 23, 7:44 AM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
744 AM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 AM     HEAVY RAIN       PARK VIEW               41.69N 90.54W
08/23/2007  M2.20 INCH       SCOTT              IA   NWS EMPLOYEE

            24 HOUR TOTAL.

&&

ELLIOTT
Local storm report, Aug 23, 8:22 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
822 AM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       ELDRIDGE                41.64N 90.57W
08/23/2007  M2.59 INCH       SCOTT              IA   NWS EMPLOYEE

            TOTAL SINCE 6 PM.

&&

ELLIOTT
Local storm report, Aug 23, 8:30 AM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
830 AM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 AM     HEAVY RAIN       PARK VIEW               41.69N 90.54W
08/23/2007  M2.47 INCH       SCOTT              IA   NWS EMPLOYEE

            SINCE 6PM LAST NIGHT

&&

RAYW
Local storm report, Aug 23, 9:11 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
911 AM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       ELDRIDGE                41.64N 90.57W
08/23/2007  M2.59 INCH       SCOTT              IA   NWS EMPLOYEE

            TOTAL SINCE 6 PM.

0615 AM     FLOOD            5 E CEDAR RAPIDS        41.97N 91.58W
08/23/2007                   LINN               IA   TRAINED SPOTTER

            INDIAN CREEK FLOWING BACKWARDS DUE TO HIGH LEVEL OF WATER
            IN CEDAR RIVER DOWNSTREAM.

0700 AM     HEAVY RAIN       1 N GERMAN VALLEY       42.22N 89.47W
08/23/2007  M1.26 INCH       STEPHENSON         IL   TRAINED SPOTTER

0715 AM     HEAVY RAIN       4 E WHAT CHEER          41.41N 92.28W
08/23/2007  M1.11 INCH       KEOKUK             IA   TRAINED SPOTTER

            24 HOUR AMOUNT.

0743 AM     HEAVY RAIN       PARK VIEW               41.69N 90.54W
08/23/2007  M2.20 INCH       SCOTT              IA   NWS EMPLOYEE

            24 HOUR TOTAL.

0829 AM     HEAVY RAIN       PARK VIEW               41.69N 90.54W
08/23/2007  M2.47 INCH       SCOTT              IA   NWS EMPLOYEE

            SINCE 6PM LAST NIGHT

&&

ELLIOTT
Local storm report, Aug 23, 10:52 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1052 AM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     TSTM WND DMG     2 S MCCAUSLAND          41.71N 90.45W
08/23/2007                   SCOTT              IA   PUBLIC

            2-3 INCH TREE LIMBS BLOWN DOWN, TIME ESTIMATED. 2.25
            INCHES OF RAIN OVERNIGHT.

&&

RAYW

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 10:25 PM CDTRiver Flood WarningDVNWhiteside7 days
Aug 23, 3:46 AM CDTFlash Flood WatchDVNRock Island, Whiteside42 hr
Aug 23, 6:18 AM CDTRiver Flood AdvisoryDVNJo Daviess3 days
Aug 23, 12:42 PM CDTSevere Thunderstorm WarningDVNRock Island, Whiteside63 min
Aug 23, 1:17 PM CDTRiver Flood WarningDVNRock Island46 hr
Aug 23, 1:17 PM CDTRiver Flood WarningDVNMercer, Rock Island46 hr
Aug 23, 1:17 PM CDTRiver Flood WarningDVNMercer, Rock Island46 hr
Aug 23, 1:17 PM CDTRiver Flood WarningDVNHenderson, Mercer7 days
Aug 23, 1:17 PM CDTRiver Flood WarningDVNHenderson, Mercer7 days
Aug 23, 1:17 PM CDTRiver Flood WarningDVNHenderson8 days
Aug 23, 1:17 PM CDTRiver Flood WarningDVNHancock, Henderson8 days
Aug 23, 1:17 PM CDTRiver Flood WarningDVNHancock70 hr
Aug 23, 1:17 PM CDTRiver Flood WarningDVNHancock7 days
Aug 23, 1:37 PM CDTSevere Thunderstorm WarningDVNBureau, Putnam53 min
Aug 23, 5:06 PM CDTSevere Thunderstorm WarningDVNBureau54 min
Aug 23, 5:12 PM CDTSevere Thunderstorm WarningDVNWhiteside30 min
Aug 23, 5:26 PM CDTSevere Thunderstorm WarningDVNRock Island49 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.